# SDR SWAA023017

- Difficulty date: December 27, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 41,781 hours, 41,791 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS INOP BETWEEN ROW NR 10 AND ROW NR 13.  RECONNECTED WIRE PER MM.
